# SDR KCSA101149

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 80,465 hours, 17,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT INOP.
